Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 8, 2014, 2:54 AM CDT for Gaines County, Texas; Lea County, New Mexico. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2014, 2:54 AM CDT (07:54 UTC)
- Expired
- Jun 8, 2014, 4:00 AM CDT
- In force
- 66 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
Counties Lea County, NM, Gaines County, TX
The radar
The Midland/Odessa radar (KMAF), 107 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 6:16 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -129 J/kg
- Mixed-layer LCL
- 2159 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
341
WUUS54 KMAF 080754
SVRMAF
NMC025-TXC165-080900-
/O.NEW.KMAF.SV.W.0112.140608T0754Z-140608T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
254 AM CDT SUN JUN 8 2014
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GAINES COUNTY IN WEST TEXAS...
EAST CENTRAL LEA COUNTY IN SOUTHEAST NEW MEXICO...
* UNTIL 400 AM CDT/300 AM MDT/
* AT 151 AM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HIGGINBOTHAM...OR 12 MILES NORTH OF HOBBS...MOVING SOUTHEAST AT 35
MPH. THIS STORM HAS PRODUCED LARGE HAIL.
* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
PAYNES CORNER...
SEMINOLE...
GAINES COUNTY AIRPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING/200 AM MDT SUNDAY MORNING/ FOR SOUTHEAST NEW MEXICO AND WEST
TEXAS.
&&
LAT...LON 3295 10268 3285 10237 3254 10255 3254 10271
3268 10309 3295 10311
TIME...MOT...LOC 0754Z 313DEG 30KT 3288 10304
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 12:39 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 8, 12:39 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1239 AM CDT Sun Jun 8 2014 .DISCUSSION... See aviation discussion below. && .AVIATION... Complex of strong to severe thunderstorms across southeast New Mexico and the Texas South Plains is expected to move southeast into the northern Permian Basin overnight. Have a tempo group at KHOB from 06z to 10z for severe wind gusts, large hail and IFR visibilities in thunderstorms. Confidence was not high enough to include any mention of thunderstorms at any of the other terminals overnight. Tempo MVFR ceilings are expected at most terminals from 12z to 15z Sunday. Thunderstorms are expected to develop Sunday afternoon and evening at the terminals. Have a prob30 group for MVFR conditions in these storms. Southeast winds of 10 to 25 mph and gusty are expected through the TAF period. 12 && .PREV DISCUSSION... /ISSUED 651 PM CDT Sat Jun 7 2014/ UPDATE... Severe Thunderstorm Watch 256 issued. DISCUSSION... Updated forecast to expand/increase pops tonight across Big Bend... Trans Pecos... and Western Permian Basin. Possibility of current storms expanding northward along state boundary. AVIATION... Evening storms continue across Trans Pecos. Have included mention in FST... PEQ... and INK TAF. Storm coverage may expand to MAF and HOB over the next few hours. Have kept forecast VFR but MVFR conditions possible near storms. PREV DISCUSSION... /ISSUED 230 PM CDT Sat Jun 7 2014/ DISCUSSION... Not many changes to the current forecast. WV imagery continues zonal flow aloft over West Texas and SE NM, w/the thermal ridge centered west of the region, and resulting in triple-digit temps over the western zones. Latest sfc analysis shows the sfc trough persisting near KELP, and maintaining healthy return flow/moisture advection into the region, w/a current dewpoint of 63F at KMAF. Mesoanalysis indicates the cap has eroded south, where convection is developing over the Davis Mtns. To the far north, convection was developing along a boundary in the Texas Panhandle. These two areas will be the focus of tonight's convection, especially north, where models develop a MCS on the boundary as it moves south later this afternoon/night, and clip the NE CWA. 40-50kt deep layer shear will favor best chances for severe w/the MCS as it rolls through. Forecast soundings suggest a hail and wind threat, although strong 0-3km helicities will put tornado possibilities in play as well. We'll emphasize this in the HWO, and mention svr in the grids. Sunday, thicknesses/heights decrease as an upper trough digs into the Central Plains, w/models developing convection along a dryline by late afternoon, and possibly another MCS NE overnight. Again, best chances of severe will be north of the Pecos, where models continue to emphasize better deep layer shear. Monday, convection tapers off to the east as a cold front moves into the region, bringing afternoon temps to well-below normal. This will be short-lived, though, as the upper ridge begins building over southern Chihuahua Tuesday. Temps should rebound Tuesday afternoon to slightly-abv normal, then to the triple-digits again Wednesday. A trough passing to the north midweek will backdoor a front into the area Thursday, bringing a little relief Friday/Saturday, but temps should remain above normal. 'Have kept extended grids dry. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 71 91 66 84 / 20 20 30 20 BIG SPRING TX 73 92 67 85 / 30 30 30 20 CARLSBAD NM 73 92 65 89 / 10 10 20 10 DRYDEN TX 73 91 72 93 / 10 10 30 20 FORT STOCKTON TX 73 96 69 89 / 10 10 30 10 GUADALUPE PASS TX 70 92 65 84 / 0 10 20 0 HOBBS NM 69 89 65 84 / 20 10 30 10 MARFA TX 63 93 59 87 / 20 20 20 10 MIDLAND INTL AIRPORT TX 72 91 69 87 / 20 20 30 20 ODESSA TX 73 91 68 88 / 10 10 30 20 WINK TX 73 99 70 91 / 10 10 30 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. &&
Hazardous weather outlook, Jun 7, 2:24 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 224 PM CDT SAT JUN 7 2014 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-081930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 224 PM CDT SAT JUN 7 2014 /124 PM MDT SAT JUN 7 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH TEMPERATURES AROUND 106 DEGREES ARE EXPECTED THIS AFTERNOON ALONG THE RIO GRANDE. THIS WILL INCREASE THE RISK OF DEHYDRATION AND HEAT EXHAUSTION. A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO VALLEY...THE RIO GRANDE AND BREWSTER COUNTY UNTIL THIS EVENING. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS... SOUTHEAST NEW MEXICO PLAINS...AND THE WESTERN PORTIONS OF THE PERMIAN BASIN THIS AFTERNOON AND EVENING. ALSO SCATTERED STORMS ARE POSSIBLE ACROSS THE NORTH AND NORTHEAST BASIN THIS EVENING AND OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND CAPABLE OF 50 TO 60 MPH GUSTS...LARGE HAIL...AND FREQUENT LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA SUNDAY AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS COULD APPROACH SEVERE LEVELS...ESPECIALLY ACROSS THE NORTHERN PORTIONS OF THE PERMIAN BASIN AND THE ROLLING PLAINS. UNSEASONABLY HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA STARTING NEXT WEDNESDAY AS TEMPERATURES CLIMB WELL ABOVE 100 DEGREES ACROSS MUCH OF THE AREA. THIS WILL MAY RESULT IN THE ISSUANCE OF HEAT WARNINGS OR ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 7, 8:56 PM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
856 PM CDT SAT JUN 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 2 E SEAGRAVES 32.94N 102.53W
06/07/2014 E1.00 INCH GAINES TX FIRE DEPT/RESCUE
&&
COLLEEN.RHEASpecial weather statement, Jun 7, 9:06 PM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
906 PM CDT SAT JUN 7 2014
TXZ045-050-080245-
GAINES-ANDREWS-
906 PM CDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
CENTRAL GAINES AND NORTH CENTRAL ANDREWS COUNTIES UNTIL 945 PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF PAYNES CORNER AT
906 PM CDT...MOVING SOUTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.
&&
LAT...LON 3291 10253 3255 10241 3245 10268 3263 10293
3294 10284
TIME...MOT...LOC 0206Z 318DEG 11KT 3262 10278Special weather statement, Jun 7, 10:03 PM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
903 PM MDT SAT JUN 7 2014
NMZ029-033-080330-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
903 PM MDT SAT JUN 7 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN LEA COUNTY UNTIL 930 PM MDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 11 MILES NORTHWEST
OF CAPROCK AT 902 PM MDT...MOVING SOUTHEAST AT 20 MPH.
THIS STORM WILL IMPACT CAPROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. IF SEVERE WEATHER IS
OBSERVED OR A WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR
ROOM.
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3357 10307 3321 10321 3295 10358 3295 10375
3327 10375 3340 10373 3357 10372
TIME...MOT...LOC 0302Z 244DEG 10KT 3342 10389Special weather statement, Jun 8, 1:00 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
100 AM CDT SUN JUN 8 2014
TXZ045>047-080630-
DAWSON-GAINES-BORDEN-
100 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHERN BORDEN...NORTHERN DAWSON AND NORTHEASTERN
GAINES COUNTIES UNTIL 130 AM CDT...
A COMPLEX OF THUNDERSTORMS WAS SAGGING SOUTH INTO THE ADVISORY AREA
AT 1257 AM CDT. NORTH WINDS OF 40 TO 55 MPH ARE EXPECTED IN ADVANCE OF
THESE STORMS...ALONG WITH HAIL AND VERY HEAVY RAINFALL. TOWNS IMPACTED
INCLUDE LAMESA...SEMINOLE...WELCH AND GAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
&&
LAT...LON 3270 10119 3267 10180 3269 10270 3294 10271
3292 10120
TIME...MOT...LOC 0557Z 318DEG 20KT 3291 10190Special weather statement, Jun 8, 1:32 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 AM CDT SUN JUN 8 2014
TXZ046>048-080730-
DAWSON-SCURRY-BORDEN-
132 AM CDT SUN JUN 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING BORDEN...DAWSON AND SCURRY COUNTIES UNTIL 230 AM
CDT...
A COMPLEX OF THUNDERSTORMS WAS SAGGING SOUTH INTO THE ADVISORY AREA
AT 129 AM CDT. NORTH WINDS OF 40 TO 55 MPH ARE EXPECTED IN ADVANCE
AND WITH THESE STORMS...ALONG WITH HAIL AND VERY HEAVY RAINFALL.
TOWNS IMPACTED INCLUDE LAMESA...WELCH...MESQUITE...FLUVANNA AND
SNYDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.
&&
LAT...LON 3294 10067 3266 10066 3256 10144 3254 10198
3255 10220 3295 10220
TIME...MOT...LOC 0630Z 318DEG 20KT 3276 10177Local storm report, Jun 8, 2:33 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
233 AM CDT SUN JUN 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 AM HAIL LOVINGTON 32.95N 103.35W
06/08/2014 E1.00 INCH LEA NM LAW ENFORCEMENT
&&
PAT.VESPERThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:14 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 7, 7:43 PM CDT | Special Weather Statement | MAF | Ward | 32 min |
| Jun 7, 7:48 PM CDT | Special Weather Statement | MAF | Andrews | 27 min |
| Jun 7, 8:01 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 59 min |
| Jun 7, 8:28 PM CDT | Areal Flood Advisory | MAF | Andrews, Gaines | 3 hr |
| Jun 7, 8:51 PM CDT | Special Weather Statement | MAF | 24 min | |
| Jun 7, 9:04 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 56 min |
| Jun 7, 9:06 PM CDT | Special Weather Statement | MAF | Gaines | 39 min |
| Jun 7, 9:14 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 61 min |
| Jun 8, 1:00 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Gaines | 30 min |
| Jun 8, 1:21 AM CDT | Areal Flood Advisory | MAF | Borden, Dawson, Gaines | 3 hr |
| Jun 8, 1:32 AM CDT | Special Weather Statement | MAF | Borden, Dawson, Scurry | 58 min |
| Jun 8, 3:05 AM CDT | Areal Flood Advisory | MAF | Borden, Scurry | 3 hr |
| Jun 8, 4:09 AM CDT | Special Weather Statement | MAF | Gaines | 36 min |
| Jun 8, 10:13 AM CDT | Special Weather Statement | MAF | Gaines | 32 min |
| Jun 8, 11:07 AM CDT | Special Weather Statement | MAF | Dawson | 23 min |
| Jun 8, 1:47 PM CDT | Special Weather Statement | MAF | 28 min | |
| Jun 8, 2:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 55 min |
| Jun 8, 2:18 PM CDT | Flash Flood Watch | MAF | Borden, Dawson, Gaines, Howard, Mitchell, Scurry | 20 hr |
| Jun 8, 2:31 PM CDT | Special Weather Statement | MAF | Pecos | 29 min |
| Jun 8, 3:05 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 55 min |
| Jun 8, 3:37 PM CDT | Special Weather Statement | MAF | Jeff Davis | 53 min |
| Jun 8, 4:14 PM CDT | Areal Flood Advisory | MAF | Brewster, Jeff Davis, Pecos, Presidio, Reeves | 3 hr |
| Jun 8, 4:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 61 min |
| Jun 8, 4:56 PM CDT | Areal Flood Advisory | MAF | Brewster, Pecos, Terrell | 3 hr |
| Jun 8, 5:30 PM CDT | Special Weather Statement | MAF | Brewster | 30 min |
| Jun 8, 5:43 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Presidio | 62 min |
| Jun 8, 5:52 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 53 min |
| Jun 8, 6:42 PM CDT | Special Weather Statement | MAF | Terrell | 63 min |
| Jun 8, 6:45 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 60 min |
| Jun 7, 7:45 PM CDT | Special Weather Statement | MAF | Lea | 30 min |
| Jun 7, 10:03 PM CDT | Special Weather Statement | MAF | Lea | 27 min |
| Jun 7, 10:15 PM CDT | Severe Thunderstorm Warning | MAF | Lea | 60 min |
| Jun 7, 11:09 PM CDT | Areal Flood Advisory | MAF | Eddy, Lea | 3 hr |
| Jun 7, 11:13 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 62 min |
| Jun 8, 12:11 AM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 64 min |
| Jun 8, 1:12 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 63 min |
| Jun 8, 2:14 AM CDT | Severe Thunderstorm Warning | MAF | Lea | 61 min |
| Jun 8, 6:43 PM CDT | Severe Thunderstorm Warning | MAF | Eddy, Lea | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in New Mexico, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.